STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SD/PD SERIES LONG ANGLED ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Back to Search Results |
| Model Number |
5100120472 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device overheated during a procedure.The case was completed.There was no delay, no medical intervention, and no adverse consequences.